# SDR CA970903001

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr1 Position
- Part time: 61,715 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH 10,000 FEET NOTICEABLE VIBRATION FELT FOLLOWED BY NR1 ENGINE OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATION. THRUST LEVER WAS RETARDED TO 60 PERCENT N1, LIGHT EXTINGUISHED. OIL PRESSURE AND TEMPERATURE WERE WITHIN LIMITS. 10 SECONDS LIGHT RE-ILLUMINATED AND AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND METAL PARTICLES IN THE MAIN OIL FILTER. THE ENGINE WAS REPLACED
